Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Real analytic submanifolds under unimodular transformations


Author: Xiang Hong Gong
Journal: Proc. Amer. Math. Soc. 123 (1995), 191-200
MSC: Primary 32F25
DOI: https://doi.org/10.1090/S0002-9939-1995-1231299-8
MathSciNet review: 1231299
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the normal form of totally real and real analytic submanifolds in $ {\mathbb{C}^n}$ under holomorphic unimodular transformations. We also consider the unimodular normal form of real surfaces in $ {\mathbb{C}^2}$ near an elliptic complex tangent with the non-vanishing Bishop invariant or near a non-exceptional hyperbolic complex tangent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F25

Retrieve articles in all journals with MSC: 32F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1231299-8
Keywords: Normal form, unimodular transformations, totally real, complex tangent
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society